110
By Anonymous - / Saturday 17 November 2012 00:30 / Croatia - Rijeka
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
Comments
Reply
  chell1894  |  29

I don't necessarily think they deserved it. But usually the cause of an infected tooth is bad hygiene. And it has to be left un treated for a pretty long time to get this bad. Usually. I don't know the entire situation. But I think that's what some people are thinking that are giving ydi.

Reply
  alycion  |  11

There are a ton if different med options. If you are allergic to one doesn't mean you are to all. There are a lot of antibiotics that either don't work for me or I cannot tolerate. I get sick a lot. It just takes patience and working with the doc to find the right one. And I know patience can be in short supply when you are sick. At least op knows about the allergy to that class if drugs for next time

Reply
  hunterluv1  |  11

50- Sorry this is irrelevant everyone, but to 50, I just wanted to tell you that (if that's your dog in the picture) it's so adorable :) I had two beagles that I loved that got out 2 years ago:( miss them. OP, today will be horrible as you've already experiences, but once you get medications that you aren't allergic and wait a few days for the tooth infection to heal, you'll be feeling a lot better. It can go nowhere but up. :)

Reply
  winkydog4056  |  11

#52_Totally irrelevant, but the pic is not of my beloved Monster Beagle. My hound is much cuter...but doesn't do pics. So, this was the next best thing. Love Beagles :)

Reply

I feel you OP. i had a throat infection recently, and then an allergic reaction to the antibiotic. Then like a week later i took a different antibiotic for a different reason and was allergic to that too. The hives came back, and i spent all day vomiting. It sucks, but as long as you drink lots of water and flush it out of your system, it doesn't last forever.

Reply
  s15c  |  32

Was thinking the same thing. When you're in agonizing pain and your medicine causes allergic reactions, it's time to take a trip to the hospital.

By  astralvagan  |  24

Try and use hot compresses for the pain. Also, for the hives, calamine lotion and NSAIDs like Aleve or Motrin. They will help relieve some of the inflammation

Loading data…